zbMATH — the first resource for mathematics

Found 2 Documents (Results 1–2)

Gumel, Abba B. (ed.), Mathematics of continuous and discrete dynamical systems. AMS special session in honor of Ronald Mickens’s 70th birthday on nonstandard finite-difference discretizations and nonlinear oscillations, San Diego, CA, USA, January 9–10, 2013. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-9862-8/pbk; 978-1-4704-1686-7/ebook). Contemporary Mathematics 618, 163-180 (2014).
BibTeX Cite
Mickens, Ronald E. (ed.), Advances in the applications of nonstandard finite difference schemes. Hackensack, NJ: World Scientific (ISBN 981-256-404-7/hbk). 385-421 (2005).
BibTeX Cite
Full Text: DOI

Filter Results by …

Year of Publication